# SDR KCSA201908071197

- Difficulty date: August 7, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 87,038 hours, 14,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1880-1910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN HOLES OF MDCD LATCH PIN FITTING MOUNT PLATES POSITION 8 AND 10.
